# SDR SWAA2020101222008

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 30,658 hours, 18,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY CHECK AT LOCATIONS M01669, M01672, AND M0673.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES AT LOCATIONS M01669, M01672, AND M01673, PER AMM 33-51-06.
